# SDR 2015FA0000434

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: General aviation
- Aircraft: N688ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496374
- Aircraft time: 444 hours
- Engine: Lyc O360A1H6
- Engine time: 444 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 681025
- Condition: Failed
- Location: Instrument Light
- Part time: 444 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RHEOSTAT DOES NOT HIT ANY BRIGHT/DIM DETENT AND IS NOT ILLUMINATING ANY LIGHTS.
